| Catalog Number |
SI-11142 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator to be bent.So the md opened up the new kit to finish the procedure." there was no reported patient harm or consequence.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during the procdeure according to ifu, the md found the dilator to be bent.So the md opened up the new kit to finish the procedure." there was no reported patient harm or consequence.
Additional Manufacturer Narrative
Qn#(b)(4).The report of a damaged dilator body/hub was not able to be confirmed through complaint investigation.The returned dilator met all relevant visual, dimensional, and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.